On the equivalence of sources and duality of fields in isotropic chiral media

V. V. Varadan, A. Lakhtakia, V. K. Varadan

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

The derivation of various theorems dealing with the equivalence of electric and magnetic sources and the duality of the radiated fields in isotropic chiral media (D= in E+ beta in Del D*E, B= mu H+ beta mu Del *H) is given.

Original languageEnglish (US)
Article number025
Pages (from-to)6259-6264
Number of pages6
JournalJournal of Physics A: Mathematical and General
Volume20
Issue number18
DOIs
StatePublished - Dec 1 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'On the equivalence of sources and duality of fields in isotropic chiral media'. Together they form a unique fingerprint.

Cite this